# SDR SWAA050951

- Difficulty date: March 28, 2005
- Submitted: April 6, 2005
- Operation: Air carrier
- Aircraft: N338SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23960
- Aircraft time: 55,953 hours, 51,920 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND RT HORIZONTAL STAB LOWER SKIN CRACKED AT STA 135.  REPAIRED SKIN PER SRM.
